Weight gain and propranolol?

Watch
sarah.911
Badges: 4
Rep:
?
#1
Report Thread starter 1 month ago
#1
I started propranolol a few days ago and have taken 3 tablets so far, I have gained 5 pounds in these few days... wtf? is this normal?

I have a healthy diet and I exercise daily (weight lifting) so this isn't an issue. It helps my anxiety but if I'm just going to gain weight then I'm going to stop. I would rather be an anxious mess everyday.

I also have no appetite on this, so I don't know how I'm gaining weight. The scales are going up and up each day
0
reply
Afrrcyn
Badges: 18
Rep:
?
#2
Report 1 month ago
#2
Should measure weekly, it gives a more accurate indication of your weight.
0
reply
Final Fantasy
Badges: 20
Rep:
?
#3
Report 1 month ago
#3
Ask your doctor at the next appointment about this.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you experienced financial difficulties as a student due to Covid-19?

Yes, I have really struggled financially (76)
17.84%
I have experienced some financial difficulties (123)
28.87%
I haven't experienced any financial difficulties and things have stayed the same (160)
37.56%
I have had better financial opportunities as a result of the pandemic (54)
12.68%
I've had another experience (let us know in the thread!) (13)
3.05%

Watched Threads

View All